# SDR FDEA201405201083

- Difficulty date: May 20, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 68,966 hours, 13,875 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2889501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING FEA1-5710-F0308148 FOUND POSSIBLE CRACK ON NR 13 LT WING SLAT TRACK CUT OUT.  VERIFIED CRACK EXTENDS FROM PANEL EDGE TO THE NEAREST FASTENER HOLE.  THIS IS AT SLAT TRACK 14 CUT OUT NOT AT 13.  NO CRACK AT SLAT TRACK 13 FOUND.  REMOVED DAMAGED AREA IAW SRM 57-40-01.  COMPLIED WITH HFEC OF THE CUT OUT AREA IAW NDT SMP PT6 NO DAMAGE FOUND IN AREA.  INSTALLED REPAIR DOUBLER & FILLER IAW SRM 57-40-02 REPAIR 7.
